Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Increase in bilirubin, has liver tumor. Help

kindly Dear Dr tell me mother age 65 is dying due to heavy increase of bilirubin which 25 mg/dl and she is also having liver tumor but her life sake kindly let us know soon she is taking her last breaths and I am tearing while writing you this. waiting for your reply its my mobile 0000 its my email YYYY@YYYY
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
I am sorry to hear those bad news. Unfortunately if the liver tumor is too large, there is not much to do to prolong her life. So everything depends on the size of the tumor, the number of tumors, if it is invading other organs or vessels, and if it is a primary liver tumor or if it is a metastasis from another organ.
Bilirrubin is inevitably going to go up as the liver gets invaded by the tumor. This will cause liver failure, and ultimately death.
If doctors have told you there is nothing else to do, then I would recommend you to keep her comfortable without suffering or pain on whatever time left she has.
Let me know if you have further questions or concerns.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor